Correlation dimensions of Cantor-like sets
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 281-288
Printed June 1, 2003
Mi Ryeong Lee, Hung Hwan Lee
Kyungpook National University, Kyungpook National University
Abstract : In this paper, we calculate the lower and upper bound of the correlation dimension([4], [6]) for a Cantor-like set([5]).
Keywords : correlation dimension, Cantor-like set
MSC numbers : 28A80, 37B10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd